Facebook Pixel
EmpowHER Guest

Is it ok to get my pd 2 or 3 times a month aftwr depo was injected 6 months

By Anonymous May 12, 2017 - 10:44pm
Rate This

I get my pd 2 or 3 times a month can i still ovulate having this problem

Add a Comment1 Comments


Hello, Anon.

Thank you for your post.

One of the side effects of Depo-Provera can be Irregular periods and breakthrough bleeding. If you are concerned, discuss this with your doctor.

More information here: http://www.mayoclinic.org/tests-procedures/depo-provera/basics/risks/prc-20013801


May 13, 2017 - 5:22am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!